# SDR AWXA200700296

- Difficulty date: February 4, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65C357901
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED FUSELAGE SKIN, S4L AT  BODY STATIONS: 679.5, 692, 693, 694, 700, 701, 703, 705, 715.5.  REPAIRED FUSELAGE SKIN, BS 665 - BS 720, S4L IAW B737-300 SRM 53-00-01-2R30.
